# SDR Q5QA201807131006

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N910SA
- Make and model: Beech 58
- Aircraft serial: TH1910
- Aircraft time: 11,851 hours
- Engine: Cont IO550C
- Engine time: 397 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Coupling
- Part number: 646655
- Part serial: 110778
- Condition: Worn
- Location: Zone 400
- Part time: 397 hours
- Component: Alternator
- Component part number: C28150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE ALTERNATOR DRIVE HUB, THE INSPECTOR NOTED THE CASTELLATED NUT RETAINING THE DRIVE HUB WAS LOOSE (THE COTTER PIN THROUGH THE CASTELLATED NUT WAS STILL IN PLACE).  INSPECTION AFTER REMOVAL OF THE DRIVE HUB ASSEMBLY DISCLOSED EXCESSIVE WEAR ON THE THRUST WASHER, DRIVE HUB GEAR AND DRIVE HUB HOUSING FACE.  INSTRUCTIONS FOR THE INSTALLATION OF THE HUB REQUIRES A LUBRICATED TORQUE OF THE CASTELLATED NUT OF 300 TO 450 INCH POUNDS (PUBLICATION M-16).  THE DRIVE HUB ASSEMBLY WAS OVERHAULED WITH 396.8 HOURS SINCE INSTALLATION.  REPLACED THE DRIVE HUB WITH A NEW DRIVE HUB, NEW THRUST WASHER AND NEW DRIVE KEY.
